CSpace
A truncated Painleve expansion and exact analytical solutions for the nonlinear Schrodinger equation with variable coefficients
Li, B; Chen, Y
2005-11-01
Source PublicationZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES
ISSN0932-0784
Volume60Issue:11-12Pages:768-774
AbstractBy using the truncated Painleve expansion analysis an auto-Backlund transformation is found for the nonlinear Schrodinger equation with varying dispersion, nonlinearity, and gain or absorption. Then, based on the obtained auto-Backlund transformation and symbolic computation, we explore some explicit exact solutions including soliton-like solutions, singular soliton-like solutions, which may be useful to explain the corresponding physical phenomena. Further, the formation and interaction of solitons are simulated by computer.
Keywordtruncated Painleve expansion backlund transformation symbolic computation nonlinear Schrodinger equation solitons
Language英语
WOS Research AreaChemistry ; Physics
WOS SubjectChemistry, Physical ; Physics, Multidisciplinary
WOS IDWOS:000235958100002
PublisherVERLAG Z NATURFORSCH
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/1361
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLi, B
Affiliation1.Shanghai Jiao Tong Univ, Dept Phys, Shanghai 200030, Peoples R China
2.Ningbo Univ, Nonlinear Sci Ctr, Ningbo 315211, Peoples R China
3.Chinese Acad Sci, Key Lab Math Mechanizat, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, B,Chen, Y. A truncated Painleve expansion and exact analytical solutions for the nonlinear Schrodinger equation with variable coefficients[J]. ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,2005,60(11-12):768-774.
APA Li, B,&Chen, Y.(2005).A truncated Painleve expansion and exact analytical solutions for the nonlinear Schrodinger equation with variable coefficients.ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES,60(11-12),768-774.
MLA Li, B,et al."A truncated Painleve expansion and exact analytical solutions for the nonlinear Schrodinger equation with variable coefficients".ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES 60.11-12(2005):768-774.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, B]'s Articles
[Chen, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, B]'s Articles
[Chen, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, B]'s Articles
[Chen, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.